# SDR RAIA00406020

- Difficulty date: June 21, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145
- Aircraft serial: 145112
- Aircraft time: 11,626 hours, 11,103 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Linkage
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL MESSAGE AT FLAP RETRACTION.  MAINTENANCE ADJUSTED FLAP MECHANICAL LINKAGE.
